# SDR CALA2017111003979

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 44,849 hours, 15,768 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER LEVER BINDING IN REVERSE THRUST,  NO MOVEMENT.  NR 2 ENGINE LOCKED OUT ON LANDING. WOULD NOT GO  INTO REVERSE.   PERFORMED EAU BITE IAW FIM 78-31-00-810-801-F00, RECEIVED A NR 2 ENGINE DEPLOY FAULT FOR HYD ISOLATION VALVE SENSOR S830 AND LEFT SLEEVE STOW SENSOR S831 FAULTS,  CLEANED CONTAMINATION FROM CONNECTORS AT  THE THRUST REVERSER CONTROL VALVE IN THE RT WHEEL WELL AND CLEANED AND RESEATED CONNECTORS TO BOTH THRUST REVERSER WIRING HARNESSES FROM FIREWALL TO BOTTOM OF HA RNESS.  REACTIVATED AND CYCLED THE THRUST REVERSER NUMEROUS TIMES. NO FURTHER FAULTS NOTED.
